MAUDE Adverse Event Report: GRAPHIC CONTROLS ACQUISITION CORP. LSI; ECG MONITORING ELECTRODE

GRAPHIC CONTROLS ACQUISITION CORP. LSI; ECG MONITORING ELECTRODE
Model Number LSI-E5700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dhr review was completed with no noted nonconformances or anomalies during production.The materials that are patient contacting are non-cytotoxic, non-sensitizing and non-irritating.Samples were not available for further evaluation.
 
Event or Problem Description
Patient stated the electrodes used during the graded stress test caused redness on the outer ring of the electrodes not where the gel is on the inside.Patient had redness and multiple small scabbed areas.Patient consulted a physician and was prescribed a cream medication.The patient's skin was not prepped.

Brand Name
LSI
Common Device Name
ECG MONITORING ELECTRODE
Manufacturer (Section D)
GRAPHIC CONTROLS ACQUISITION CORP.
400 exchange street
buffalo NY 14204
Manufacturer Contact
amy intini
400 exchange street
buffalo, NY 14204
7165078135
MDR Report Key25171812
Report Number1317188-2026-00070
Device Sequence Number10190367
Product Code DRX
UDI-Device Identifier10813150021934
UDI-Public10813150021934
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSI-E5700
Device Catalogue Number6500895V
Device Lot Number399276
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown